Table of Contents


Omolara Fatimah Bakre, Ashiribo Senapon Wusu, Moses Adebowale Akanbi
Approximate solutions of general second–order initial value problems using differential evolution
J. Math. Comput. Sci., 7 (2017), 966-972
PDF

Gonca İnceoğlu
Optimality conditions of second-order radial epiderivatives
J. Math. Comput. Sci., 7 (2017), 973-985
PDF

Nassar H. Abdel-All, R. A. Hussien, Taha Youssef
Evolution of spherical images and Smarandache curves of a space curve in Euclidean 3-space
J. Math. Comput. Sci., 7 (2017), 986-994
PDF

Can Kızılateş, Naim Tuglu
A new generalization of convolved (p,q)−Fibonacci and (p,q)−Lucas polynomials
J. Math. Comput. Sci., 7 (2017), 995-1005
PDF

Haiyan Zhang, Yuejuan Sun, Weiyan Yu
A new result on reverse order laws for {1,2,3}-inverse of a two-operator product
J. Math. Comput. Sci., 7 (2017), 1006-1021
PDF

Rishi Tuli, Joydip Dhar, Harbax S. Bhatti, Harkaran Singh
Dynamical response by the instant buyer and thinker buyer in an innovation diffusion marketing model with media coverage
J. Math. Comput. Sci., 7 (2017), 1022-1045
PDF

Jacob Ismail Irunde, Livingstone S. Luboobi, Yaw Nkansah-Gyekye
Modeling tobacco smoking effect on HIV antiretroviral therapy
J. Math. Comput. Sci., 7 (2017), 1046-1073
PDF

Yashpal Singh Raghav, M. Faisal Khan, S. Khalil
Sample allocation problem in multi-objective multivariate stratified sample surveys under two stage randomized response model
J. Math. Comput. Sci., 7 (2017), 1074-1089
PDF

Mohd. Arif
Existence of equilibrium points in the magnetic binary problem with variable mass
J. Math. Comput. Sci., 7 (2017), 1090-1099
PDF

Sukran Uygun, Arzum Erdogdu
Binominal transforms of k-Jacobsthal sequences
J. Math. Comput. Sci., 7 (2017), 1100-1114
PDF



 

Copyright ©2022 JMCS